Numerical Determination of Approximate True Anomalies in the Proximity of Quasicomplanar Orbits of Celestial Bodies
Publications of the Department of Astronomy, Tome 6 (1976) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
A purely numerical method of determination of approximate values of true anomalies for two celestial bodies in the proximity of their osculating .quasicomplanar elliptic orbits is given. It consIsts in the solution of only one corresponding quadratic equation. This method is particularly suited and efficient for serial work when determining the least distances of orbits of quasicomplanar asteroids, when these distances are small. This method is illustrated by an already examined pair of asteroids, which has allowed the comparison with previously obtained results and made possible to point out the advantage and the simplicity of this new method, which represents a further step when computing the proximities.
@article{PDA_1976_6_1_a13,
author = {J. Lazovi\'c},
title = {Numerical {Determination} of {Approximate} {True} {Anomalies} in the {Proximity} of {Quasicomplanar} {Orbits} of {Celestial} {Bodies}},
journal = {Publications of the Department of Astronomy},
pages = {83 - 88},
year = {1976},
volume = {6},
number = {1},
url = {http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a13/}
}
TY - JOUR AU - J. Lazović TI - Numerical Determination of Approximate True Anomalies in the Proximity of Quasicomplanar Orbits of Celestial Bodies JO - Publications of the Department of Astronomy PY - 1976 SP - 83 EP - 88 VL - 6 IS - 1 UR - http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a13/ ID - PDA_1976_6_1_a13 ER -
%0 Journal Article %A J. Lazović %T Numerical Determination of Approximate True Anomalies in the Proximity of Quasicomplanar Orbits of Celestial Bodies %J Publications of the Department of Astronomy %D 1976 %P 83 - 88 %V 6 %N 1 %U http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a13/ %F PDA_1976_6_1_a13
J. Lazović. Numerical Determination of Approximate True Anomalies in the Proximity of Quasicomplanar Orbits of Celestial Bodies. Publications of the Department of Astronomy, Tome 6 (1976) no. 1. http://geodesic.mathdoc.fr/item/PDA_1976_6_1_a13/